# SDR DALA2023101208392

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 AD. AA. DAMAGES WERE FOUND ON HOLES OF LH ENG DRAG FTG CLAMP-UP AS FOLLOW; HOLE #12 CORROSION ON FTG BTW 8 TO 10 O CLOCK POSITION, HOLE #13 SCRATCHES ON SKIN & FTG BTW 9 TO 11 O CLOCK POSITION, HOLE #14 SCRATCHES ON SKIN & FTG BTW 9 TO 11 O CLOCK POSITION, HOLE #15 SCRATCHES ON SKIN & FTG BTW 7 TO 9 O CLOCK POSITION AND HOLE #17 CORROSION & SCRATCH ON SKIN AND SCRATCH ON FTG BTW 10 TO 12 O CLOCK POSITION. IN REF. CARD 5720-01100-05A JOB # 004-0001 STEP 14.C. CORRECTIVE ACTION: SUMMARY OF NRC 00171: [ AD. AA.] LH ENG DRAG FTG CLAMP-UP HOLES 12, 13, 14, 15 AND 17 WERE REPAIRED PER CARD. (0013048)
